# SDR 97ZZZM703

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch Wire
- Condition: Broken
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 22 - MIA-JFK - AIR TURNBACK DUE TO KRUGER FLAP LIGHT FLASHING AND CONFIGURATION LIGHT ON AFTER FLAP RETRACTION.  NO EMERGENCY DECLARED.  FOUND BROKEN WIRE AT LEFT KRUEGER FLAP PICKUP SWITCH 11CQ, REPAIRED WIRE AND MADE OPERATIONAL CHECK, FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
